MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patients are priming multiple times before insulin will come through.
 
Event or Problem Description
Patients are priming multiple times before insulin will come through.

Brand Name
DROPLET PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8083731
Report Number9613304-2018-00082
Device Sequence Number19229394
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230201(10)Y46D6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY46D6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1